Group classification of quasilinear elliptic-type equations. I. Invariance with respect to Lie algebras with nontrivial Levi decomposition

  • V. I. Lahno
  • S. V. Spichak Iн-т математики НАН України, Київ


The problem of group classification of quasilinear elliptic-type equations in the two-dimensional space is considered. The list of all equations of this sort is obtained, which admit the semisimple Lie algebras of symmetry operators and the Lie algebras of symmetry operators with nontrivial Levi decomposition.
How to Cite
Lahno, V. I., and S. V. Spichak. “Group Classification of Quasilinear Elliptic-Type Equations. I. Invariance With Respect to Lie Algebras With Nontrivial Levi Decomposition”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 11, Nov. 2007, pp. 1532–1545,
Research articles